# SDR AALA202109032427

- Difficulty date: September 2, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N341RW
- Make and model: Boeing 737-8
- Aircraft serial: 44464
- Aircraft time: 1,816 hours, 749 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Damaged
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR SLIDE LATCH ASSEMBLY DAMAGED. REPLACED LATCH ASSEMBLY PER AMM 25-66-01.
